Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 18,     Number 4,     Winter 2010

 

PRICING OF VARIANCE AND VOLATILITY
SWAPS WITH SEMI-MARKOV VOLATILITIES
ANATOLY V. SWISHCHUK

Abstract. In this paper, we price variance (Theorem 1) and volatility (Theorem 2) swaps for stochastic volatilities driven by semi-Markov processes. We also discuss some extensions of the obtained results such as local semi-Markov volatility, Dupire formula for the local semi-Markov volatility and residual risk associated with the swap pricing.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2010 Canadian Applied Mathematics Quarterly (CAMQ)